Asymptotic normality for non-linear functionals of non-causal linear processes with summable weights

Tsung Lin Cheng, Hwai Chung Ho

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let Xn = ∑j=-∞ a jεn-j, n≥ be a non-causal linear process with weights a j 's satisfying certain summability conditions, and the iid sequence of innovation {εi} having zero mean and finite second moment. For a large class of non-linear functional K which includes indicator functions and polynomials, the present paper develops the √N central limit theorem for the partial sums SN=∑n=1N [K(Xn) - EK(Xn)].

Original languageEnglish
Pages (from-to)345-358
Number of pages14
JournalJournal of Theoretical Probability
Volume18
Issue number2
DOIs
Publication statusPublished - 2005 Apr 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this